MATHEMATICA BOHEMICA, Vol. 129, No. 3, pp. 313-323 (2004)

On the Ward Theorem for P-adic-path bases associated with a bounded sequence

F. Tulone

Francesco Tulone, Department of Mathematics, University of Palermo, Via Archirafi 34, 90123 Palermo, Italy, e-mail:

Abstract: In this paper we prove that each differentiation basis associated with a $\mathcal P$-adic path system defined by a bounded sequence satisfies the Ward Theorem.

Keywords: $\mathcal P$-adic system, differentiation basis, variational measure, Ward Theorem

Classification (MSC2000): 26A39, 26A42, 26A45, 28A12

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition